My publications on Research Gate, Google Scholar and DBLP.

Submitted publications

  1. N. Cohen, M. Kovše Not all partial cubes are θ-graceful, arXiv:1809.05320 [math.CO] 2018.
  2. M. Kovše, Rasila V A, A. Vijayakumar, Wiener index and Steiner 3-Wiener index of a graph, arXiv:1809.10767 [math.CO] 2018.
  3. M. Kovše, Rasila V A, A. Vijayakumar, Steiner Wiener index of block graphs, arXiv:1805.08143 [math.CO] 2018.
  4. M. Changat, P. G. Narasimha-Shenoi, F. Hossein Nezhad, M. Kovše, S. Mohandas, A. Ramachandran, P. F. Stadler, Topological Representation of the Transit Sets of k-Point Crossover Operators, arXiv:1712.09022 [math.CO] 2017.
  5. M. Kovše, Vertex Decomposition of the Steiner Wiener Index and the Steiner Betweenness Centrality, arXiv:1605.00260 [math.CO] 2016.

Journal articles

  1. B. Brešar, M. Changat, T. Gologranc, M. Kovše, B. Sukumaran, Cover-incomparability graphs and 2-colored diagrams of posets, Taiwanese J. Math. 18 (2014) 1243-1255.
  2. F. Foucaud, M. Kovše, Identifying path covers in graphs, Journal of Discrete Algorithms 23 (2013) 21–34.
  3. S. Gravier, M. Kovše, M. Mollard, J. Moncel, A. Parreau, New results on variants of covering codes in Sierpiński graphs, Designs, Codes, and Cryptography 69 (2013) 181-188.
  4. B. Brešar, J. Chalopin, V. Chepoi, M. Kovše, A. Labourel, Y. Vaxes, Retracts of products of chordal graphs, J. Graph Theory 69 (2012) 161-180.
  5. F. Foucaud, M. Kovše, On graph identification problems and the special case of identifying vertices using paths, Combinatorial algorithms, 32-45, Lecture Notes in Comput. Sci., 7643, Springer, Heidelberg, 2012.
  6. F. Foucaud, E.Guerrini, M. Kovše, R. Naserasr, A. Parreau, P. Valicov, Extremal graphs for the identifying code problem, European J. Combin. 32 (2011) 628-638.
  7. L. Beaudou, S. Gravier, S. Klavžar, M. Kovše, M. Mollard, Covering codes in Sierpiński graphs, Discrete mathematics and theoretical computer science 12 (2010) 63-74.
  8. K. Balakrishnan, B. Brešar, M. Changat, S. Klavžar, M. Kovše, A. R. Subhamathi, Simultaneous embeddings of graphs as median and antimedian subgraphs, Networks 56 (2010) 90-94.
  9. K. Balakrishnan, B. Brešar, M. Changat, S. Klavžar, M. Kovše, A. R. Subhamathi, Computing median and antimedian sets in median graphs, Algorithmica 57 (2010) 207-216.
  10. K. Balakrishnan, B. Brešar, M. Changat, W. Imrich, S. Klavžar, M. Kovše, A. R. Subhamathi, On the remoteness function in median graphs, Discrete Appl. Math. 157 (2009) 3679-3688.
  11. S. Klavžar, M. Kovše, Induced cycles in crossing graphs of median graphs, Discrete Math. 30 (2009) 5–10.
  12. S. Klavžar, M. Kovše, On even and harmonic-even partial cubes, Ars combin. 93 (2009) 77–86.
  13. W. Imrich, M. Kovše, Lattice embeddings of trees, European J. Combin. 30 (2009) 1142–1148.
  14. S. Klavžar, M. Kovše, On semicube graphs, European J. Combin. 30 (2009) 5–10.
  15. B. Brešar, M. Changat, S. Klavžar, M. Kovše, A. Mathews, J. Mathews, Cover-incomparability graphs of posets, Order 25 (2008) 335–347.
  16. T. Bartnicki, B. Brešar, J. Grytczuk, M. Kovše, Z. Miechowicz, I. Peterin, Game chromatic number of Cartesian product graphs, Electron. J. Combin. 15 (2008) #R72, 13pp.
  17. S. Klavžar, M. Kovše, Θ-graphs of partial cubes, Discuss. Math. Graph Theory 27 (2007) 313-321.
  18. S. Klavžar, M. Kovše, Partial cubes and their τ-graphs, European J. Combin. 28 (2007) 1037-1042.
  19. S. Klavžar, M. Kovše, The lattice dimension of benzenoid systems, MATCH Commun. Math. Comput. Chem. 56 (2006) 637-648.

Book Chapters

  1. M. Kovše, Complexity of Phylogenetic Networks: Counting Cubes in Median Graphs and Related Problems, Analysis of Complex Networks: From Biology to Linguistics, (editors: M. Dehmer, F. Emmert-Streib), Wiley-VCH Publishing, 2009.
  2. B. Brešar, M. Kovše, A. Tepeh Horvat, Geodetic Sets in Graphs, in: Topological Structure Analysis of Complex Networks, (editor: M. Dehmer), Birkhäuser Publishing, 2010.


  1. S. Gravier, M. Kovše, A. Parreau, Generalized Sierpiński graphs, EuroComb 2011 (Poster), Rényi Institute, Budapest, 2011.

Expository articles

M. Kovše, Oriented matroids and partial cubes, (Slovenian) Obzornik Mat. Fiz. 53 (2006) 33-50.